# SDR UPS98826503

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 25-35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FUSELAGE SKIN EXFOLIATED BELOW EXISTING CUTOUT AT LG 27R BETWEEN F/S 25-35.  REPAIRED IAW DHC SK-803-047.
